# SDR SIMA20131229007

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 23,465 hours, 19,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: P2070011500
- Part serial: 6834
- Condition: Cracked
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT LENS COVER CRACKED.  REPLACED CAPTAIN`S FLASHLIGHT IAW AMM 25-60-00.
